Gabapentin And Baclofen

6 Replies Updated



Conversation Starter

Zim Says:


I take 30 mgs of baclofen per day and was recently prescribed gabapentin 300mgs 3 x daily. The other day after taking my last dose of gabapentin, I became extremely lethargic and went to sleep. I awoke to my body slamming on the floor as I had rolled out of bed. This has never happened before. Is it the combination of the two meds that caused this?



Showing Replies 1 - 6 of 6 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Zim! How are you?

The lethargy may be due to the combination of the two.

However, I've not heard reports of falling out of bed. It could've been due to very vivid dreaming, which the Gabapentin can sometimes cause.

Other side effects, as listed by the FDA, may possibly include nausea, dizziness, headache, dry mouth, mood swings and weight changes.

Has it happened, again, or just that once?


REPLYSHAREREPORT
Was this helpful?     1     0  
2
Zim Says:

Just the one time so far. Thanks for your response!

REPLYSHAREREPORT
Was this helpful?     0     0  
3
timtime Says:
via mobile

I would read up in gabapentin withdrawal symptoms. That's a pretty high doses and if you discontinued it abruptly withdrawal is likely. Much info online about gabapentin and it's withdrawal symptoms. I would do some research. You may be surprised on what you find. I was when I was on it and researched it.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Linda Says:

I was on this drug but I just stopped it after a week I took it on and off for about 3months but it's to mind blowing it makes u forget talk funny it off to be taken off the market ....as there's so many folk talking about this yet there a drug whick they give M S folk it costs something like 89 pence a day but can't get it on the N.Health private yes ,,,,u can get it

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Beth Says:
via mobile

Hi - the extreme lethargy might be the baclofen. I had to stop taking it as I was falling asleep very unexpectedly - like while driving! Beware the baclofen!

REPLYSHAREREPORT
Was this helpful?     1     0  
6
Nay Says:
via mobile

I would say it is the baclophen. I have COPD and this caused such drowsiness and shortness of breath that I had to use portable oxygen device.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Ibuprofen with Gabapentin and Baclofen
Is it safe to take 20mg baclofen, 800mg ibuprofen and 200mg gabapentin at the same time? I've been taking it for mus... 1 reply
diclofenac 3% / gabapentin 6% / baclofen 2% / lidocaine 5% cream
This cream (diclofenac 3% / gabapentin 6% / baclofen 2% / lidocaine 5%) and doxepin hydrochloride 5% cream is supposed t... 3 replies
Gabapentin and Subutex breathing problems
So, I started taking subutex, now up to 16mg, and gabapentin 900mg x3 daily. I’ve been to the ER twice in one week... 15 replies
Gabapentin and Suboxone Drug Interaction
I take 4 mgs of suboxone everyday and it's been like 5 hours since I took my suboxone. Is it ok to take a gabapentin... 7 replies
Gabapentin and opiate withdrawals
Does gabapentin help at all with opiate withdrawals? Does it make it at all any more comfortable? ## It may help allevia... 4 replies
Gabapentin and blood pressure
Why would my doctor prescribe gabapentin when my blood pressure is difficult to control? It's 100/150 at times. I wa... 4 replies
Gabapentin and weight gain
I take 600 mg. of gabapentin (3) times a day for nerve pain. For me it has been a miracle drug. I do have difficulty if ... 4 replies
gabapentin and lasix
I'm taking 300 mg of gabapentin three times a day and noticed a rapid weight gain. I think it's mostly water ret... 3 replies
Gabapentin and clonazepam
I have been taking 300 to 900 mg's of Gabapentin for at least 15 yrs. for restless legs..doesn't seem to be enou... 3 replies
Gabapentin and stomach pain
I’m wondering if anyone else has suffered stomach pain as side effect of gabapentin? I've been on it for more ... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 6 April 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA